# SDR REXA2014091300974

- Difficulty date: September 13, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 14,808 hours, 9,324 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-680-302 PANEL 675EB, 684GB & 684JB CHAFED.  DRILLED NEW PANEL'S 684EB, 684GB & 684JB IAW SRM 51-40-11-001-001-A01.  PANELS TO BE INSTALLED ON TALLY 283, 287 & 291.
